# SDR SWAA091397

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 55,324 hours, 47,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C28060
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BULLNOSE LIGHT COVER MISSING AT ROW 16.  INSTALLED COVER PER MM.
